Volume 172 Issue 2 – September 2010

Geodesic flows with positive topological entropy, twist maps and hyperbolicity

Pages 761-808 by Gonzalo Contreras | From volume 172-2

Compactifications of smooth families and of moduli spaces of polarized manifolds

Pages 809-910 by Eckart Viehweg | From volume 172-2

Elliptic functions, Green functions and the mean field equations on tori

Pages 911-954 by Chang-Shou Lin, Chin-Lung Wang | From volume 172-2

Canonical subgroups of Barsotti-Tate groups

Pages 955-988 by Yichao Tian | From volume 172-2

Sparse equidistribution problems, period bounds and subconvexity

Pages 989-1094 by Akshay Venkatesh | From volume 172-2

Duality via cycle complexes

Pages 1095-1126 by Thomas Geisser | From volume 172-2

The Conley conjecture

Pages 1127-1180 by Viktor L. Ginzburg | From volume 172-2

Functional equations for zeta functions of groups and rings

Pages 1181-1218 by Christopher Voll | From volume 172-2

A classification of $\operatorname{SL}(n)$ invariant valuations

Pages 1219-1267 by Monika Ludwig, Matthias Reitzner | From volume 172-2

Hilbert’s fifth problem for local groups

Pages 1269-1314 by Isaac Goldbring | From volume 172-2

Polynomials with $\operatorname{PSL}(2)$ monodromy

Pages 1315-1359 by Robert M. Guralnick, Michael E. Zieve | From volume 172-2

A new family of exceptional polynomials in characteristic two

Pages 1361-1390 by Robert M. Guralnick, Joel Rosenberg, Michael E. Zieve | From volume 172-2

The $u$-invariant of the function fields of $p$-adic curves

Pages 1391-1405 by Raman Parimala, V. Suresh | From volume 172-2

Multiplicity one theorems

Pages 1407-1434 by Avraham Aizenbud, Dmitry Gourevitch, Stephen Rallis, Gérard Schiffmann | From volume 172-2

Conformal invariance in random cluster models. I. Holomorphic fermions in the Ising model

Pages 1435-1467 by Stanislav Smirnov | From volume 172-2

Weak subconvexity for central values of $L$-functions

Pages 1469-1498 by Kannan Soundararajan | From volume 172-2

Sieving for mass equidistribution

Pages 1499-1516 by Roman Holowinsky | From volume 172-2

Mass equidistribution for Hecke eigenforms

Pages 1517-1528 by Roman Holowinsky, Kannan Soundararajan | From volume 172-2

Quantum unique ergodicity for ${\rm SL}_2(\mathbb{Z})\backslash\mathbb{H}$

Pages 1529-1538 by Kannan Soundararajan | From volume 172-2